Zur Umkehrbarkeit der Lichtwege in geschichteten Medien
Article first published online: 14 MAR 2006
Copyright © 1953 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 446, Issue 2-3, pages 145–154, 1952
How to Cite
Pohlack, H. (1952), Zur Umkehrbarkeit der Lichtwege in geschichteten Medien. Ann. Phys., 446: 145–154. doi: 10.1002/andp.19524460206
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Received: 4 AUG 1952
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!